{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602012445052812   Reference number:60A0105792

Максимальная помехоустойчивость систем с диск-ретными сигмалами.

離散的通信系の最大耐雑音度
Author (1):
Material:
Volume: 15  Issue:Page: 27-35  Publication year: 1960
JST Material Number: R0089A  ISSN: 0033-8486  CODEN: RATEA   Document type: Article
Article type: 原著論文  Country of issue: USSR (SUN) 
Terms in the title (1):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page